MathSciNet Relay Station
MathSciNet bibliographic data
MR1777037 53C45 (30F45)
Bonk, Mario; Eremenko, Alexandre Uniformly hyperbolic surfaces. Indiana Univ. Math. J. 49 (2000), no. 1, 61–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement